MAUDE Adverse Event Report: BAUSCH + LOMB STELLARIS ELITE ADAPTIVE FLUIDICS STANDARD PACK; UNIT, PHACOFRAGMENTATION

BAUSCH + LOMB STELLARIS ELITE ADAPTIVE FLUIDICS STANDARD PACK; UNIT, PHACOFRAGMENTATION
Model Number BL5115-2
Medical Device Problem Code Particulates (1451)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/30/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been returned and the lot number is unknown.Therefore a review of the device history record cannot be performed.The trend analysis, risk analysis and directions for use review were considered acceptable, with the product performing within anticipated rates.The investigation is ongoing.
 
Event or Problem Description
The user facility in switzerland reported that a small piece of plastic ejected from the sleeves and entered the eye during phacoemulsification.It looks like it is the rest from the side ports (cut but was still in the sleeve).Forceps were used to extract the piece from the eye.
 
Additional Manufacturer Narrative
The device was discarded and the lot number is unknown.Therefore a review of the device history record cannot be performed.The trend analysis, risk analysis and directions for use review were considered acceptable, with the product performing within anticipated rates.
 
Event or Problem Description
Additional information received since the initial report.It was reported that the sleeves have holes and the plastic piece that was cut remained on the sleeve until surgery.

Brand Name
STELLARIS ELITE ADAPTIVE FLUIDICS STANDARD PACK
Common Device Name
UNIT, PHACOFRAGMENTATION
Manufacturer (Section D)
BAUSCH + LOMB
1400 n goodman st
rochester NY 14609
Manufacturer (Section G)
BAUSCH & LOMB INCORPORATED
3365 tree ct. industrial blvd
saint louis MO 63122
Manufacturer Contact
juli moore
3365 tree court industrial blvd
st. louis, MO 63122
6362263220
MDR Report Key18790352
Report Number0001920664-2024-70030
Device Sequence Number15392857
Product Code HQC
UDI-Device Identifier00757770058853
UDI-Public(01)00757770058853
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K170052
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/31/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBL5115-2
Device Lot NumberUNKNOWN
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/27/2024
Supplement Report FDA Received Date04/16/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown